Can I take Maxalt after takeing Motrin?

Question is Closed Report Mark as Favorite

Answers (1)

1 Oct 2009

Yes, it's fine to take Maxalt after taking Motrin.

There are no known interactions between these medicines. However, it does not mean that no interactions exist, so if you experience any odd symptoms please see the doctor.

http://www.drugs.com/drug_interactions.php

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Does maxalt contain any benzodiazopines?

my daughter takes maxalt for migraine headaches, and just tested positive for benzodiazipines.

2 answers 15 Mar 2010

Want to take maxalt but?

I want to take maxalt but Im allergic to imitrex which is in the same drug class... has anyone else had this problem and taken maxalt?

0 answers 22 Jan 2012

Fiorinal vs. Fioricet?

I was using Fiorinal for about 10 years when my new dr decided she wanted me to try maxalt. Well, maxalt works but is quite expensive and quite ...

1 answer 27 Jan 2012

I see that Maxalt will be generic in 2012 but do not see exactly when. It there a definite date?

I am on medicare and am deciding which supplemental insurance to go with. The determining factor is the cost of Maxalt. W/O insurance I cannot afford ...

3 answers 30 Oct 2012

Is it ok to take Maxalt and then exercise? Any side effects?

Daughter is a college athlete and has been prescribed Maxalt for her headaches. Wondering if there are any side effects to watch for if taking Maxalt ...

3 answers 9 Feb 2014